# SDR AWXA9600776

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pcu
- Part number: 65C370527
- Condition: Malfunctioned
- Location: Rudder Control
- Part time: 32,216 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YAW DAMPER IS INTERMITTANT.  AIRCRAFT EXPERIENCES NEARLY CONSTANT SLIGHT DUTCH ROLL WITH EXCURIOUS TO MODERATE DUTCH ROLL.  REMOVED AND REPLACED RUDDER PCU.
